MAUDE Adverse Event Report: MEDICAL ACTION INDUSTRIES INC. MEDICAL ACTION INDUSTRIES; TRACHEOTOMY CARE KIT

MEDICAL ACTION INDUSTRIES INC. MEDICAL ACTION INDUSTRIES; TRACHEOTOMY CARE KIT
Model Number 75378
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/05/2018
Type of Reportable Event Malfunction
Event or Problem Description
When new trach care tray was opened, there is brown substance on the contents of the package.The contents appear dirty.This was not utilized on a patient.

Brand Name
MEDICAL ACTION INDUSTRIES
Common Device Name
TRACHEOTOMY CARE KIT
Manufacturer (Section D)
MEDICAL ACTION INDUSTRIES INC.
25 heywood rd.
arden NC 28704
MDR Report Key7439477
Report Number7439477
Device Sequence Number13830645
Product Code NXA
UDI-Device Identifier10809160022221
UDI-Public(01)10809160022221
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/06/2018
Report Date (Section F) 04/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Nurse
Device Expiration Date02/23/2019
Device Model Number75378
Device Catalogue Number75378
Device Lot Number239123
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/06/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA04/06/2018